Please use this identifier to cite or link to this item:
Title: Quantum groupoids and dynamical categories
Authors: Donin, J
Mudrov, A
Mudrov, A
First Published: 15-Feb-2006
Citation: JOURNAL OF ALGEBRA, 2006, 296 (2), pp. 348-384
DOI Link: 10.1016/j.jalgebra.2006.01.001
ISSN: 0021-8693
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.